MathSciNet Relay Station
MathSciNet bibliographic data
MR1296574 (95j:34103) 34K15
Koplatadze, R.; Kvinikadze, G. On the oscillation of solutions of first-order delay differential inequalities and equations. Georgian Math. J. 1 (1994), no. 6, 675–685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement